# SDR UHLA201512060832

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145862
- Aircraft time: 24,239 hours, 21,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN ENTRY DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE CLEANED AND LUBED THE MAIN ENTRY DOOR SEALS IAW AMM 52-00-04 AND ALL OPS CHECKS WERE GOOD.
